Three theorems on products of power series
Compositio Mathematica, Volume 14 (1959-1960), p. 41-49
@article{CM_1959-1960__14__41_0,
     author = {Ostrowski, A. M.},
     title = {Three theorems on products of power series},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {14},
     year = {1959-1960},
     pages = {41-49},
     zbl = {0092.29303},
     mrnumber = {107113},
     language = {en},
     url = {http://www.numdam.org/item/CM_1959-1960__14__41_0}
}
Ostrowski, A. M. Three theorems on products of power series. Compositio Mathematica, Volume 14 (1959-1960) pp. 41-49. http://www.numdam.org/item/CM_1959-1960__14__41_0/